Loading ...
Sorry, an error occurred while loading the content.

Nausea/Vomiting

Expand Messages
  • Edie Rodriguez
    I ve been on combo treatment for 15 weeks. Has anyone ever vomited so badly that tiny red areas under the skin around both eyes appeared? I did this today. I
    Message 1 of 4 , Jul 7, 2001
    • 0 Attachment
      I've been on combo treatment for 15 weeks.

      Has anyone ever vomited so badly that tiny red areas under the skin around both eyes appeared? I did this today. I had no spots before getting sick.

      It kinda looks like my eyes are gonna turn black and blue. I am not itching & it does not bother me except for cosmetic reasons.

      Although it was quite a vomiting session, I have puked harder in my younger days!! What could be causing this?

      Feeling better,
      Edie


      [Non-text portions of this message have been removed]
    • Constance Dickson
      Yes Edie, I had it happened when I was younger and I did get black eyes. Parents were told I had a bad Vit B and C deficency, I also had ITP, (congenital), so
      Message 2 of 4 , Jul 7, 2001
      • 0 Attachment
        Yes Edie, I had it happened when I was younger and I
        did get black eyes. Parents were told I had a bad Vit
        B and C deficency, I also had ITP, (congenital), so
        the Platelet thing was there also.
        I have found something that is helping my
        nausea/vomiting it is Ginger capsules. They have them
        at GNC for $6.99, so far they have been working pretty
        good till today. I think the reason today is not so
        good is because I didn't eat anything but a few
        saltines and drank some OJ......Connie



        __________________________________________________
        Do You Yahoo!?
        Get personalized email addresses from Yahoo! Mail
        http://personal.mail.yahoo.com/
      • Arkhepcgal@aol.com
        Oh, so sorry that you are getting so sick. But, unfortunately, it could be one of the sides from the combo. I would talk to my doctor...there are med s you
        Message 3 of 4 , Jul 7, 2001
        • 0 Attachment
          Oh, so sorry that you are getting so sick. But, unfortunately, it could be
          one of the sides from the combo. I would talk to my doctor...there are med's
          you can get that help that. There is no reason to suffer like that. Good
          Luck!
          Betty


          [Non-text portions of this message have been removed]
        • Tatezi
          I ve never experienced that but I do know that one of the best things for nausea is ginger root. I use ginger root tea because I figure it gets in my system
          Message 4 of 4 , Jul 7, 2001
          • 0 Attachment
            I've never experienced that but I do know that one of the best things
            for nausea is ginger root. I use ginger root tea because I figure it
            gets in my system faster but it does have a little bite to it. They also
            sell ginger capsules in health stores and candied ginger.

            tatezi

            Edie Rodriguez wrote:

            > I've been on combo treatment for 15 weeks.
            >
            > Has anyone ever vomited so badly that tiny red areas under the skin
            > around both eyes appeared? I did this today. I had no spots before
            > getting sick.
            >
            > It kinda looks like my eyes are gonna turn black and blue. I am not
            > itching & it does not bother me except for cosmetic reasons.
            >
            > Although it was quite a vomiting session, I have puked harder in my
            > younger days!! What could be causing this?
            >
            > Feeling better,
            > Edie
            >
            >
            > [Non-text portions of this message have been removed]
            >
            >
            > Welcome to GIHepWorld
            >
            > Post message: GIWorld-Hepatitis@yahoogroups.com
            > Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
            > Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
            > List owner: GIWorld-Hepatitis-owner@yahoogroups.com
            > URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis
            >
            >
            > Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.


            [Non-text portions of this message have been removed]
          Your message has been successfully submitted and would be delivered to recipients shortly.